effexor withdrawal please help!!!My husband has been on Effexor for about two months for severe depression. HELLO!!! His depression is now WORSE then before the med. This medication has opened up a can of emotional worms and he is suffering terribly!! The doctor is now weaning him off the med and the withdrawal is only just begun. ANY SUGGESTIONS?? Has anyone tried some natural detox methods to help ease the discomfort?? Has anyone experience worsened bouts of anger and confusion etc.? Your input is greatly appreciated. I'm ONLY the wife and I'm NOW going crazy. PLEASE HELP!!
Online on 2005-12-23
♡ deoshlok last decade
1. Bowen Therapy. This is a ? massage technique that helps reset the parasympathetic nervous system. For me and for many others I have heard of through my psychologist, this was essential to getting me off the Effexor and controlling the emotional side effects of withdrawal.
2. Chiropractic for nausea
3. Exercise for general well-being and mood..
4. St John's Wort and B complex vitamins
5. Family support and forgiveness.
I hope this is helpful. I hope also you are finding some ways to take care of yourself while your husband goes through this. As you say, you are the only wife...
bananova last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.